# SDR SWAA010270

- Difficulty date: January 28, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 50,629 hours, 51,135 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Gusset
- Part number: 6546206
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NOSE LANDING GEAR MAIN ACTUATOR UPPER ATTACH POINT GUSSET CRACKED.  REMOVED AND REPLACED GUSSET BRACKET PER SRM.
